Durvalumab-induced immune-related hepatitis in a patient with non-small cell lung cancer

Masakatsu Nakamura, Toshimi Otsuka, Ranji Hayashi, Tomoe Horita, Masafumi Ota, Naoko Sakurai, Hikaru Takano, Tasuku Hayashi, Motona Kumagai, Sohsuke Yamada, Tomiyasu Arisawa

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We herein report the case of a 79-year-old patient with unresectable stage III non-small cell lung cancer who developed immune-related hepatitis caused by durvalumab administration. Durvalumab was administered at 10 mg/kg every two weeks after the treatment with carboplatin (AUC2), paclitaxel (35 mg/m2), and 60 Gy radiation. At the day 208 in which the 14th durvalumab administration was scheduled, the patient was urgently hospitalized due to CTCAE Grade 4 hepatic dysfunction detected during the an outpatient blood sampling test. He was diagnosed with immune-related hepatitis and started on methylprednisolone 60 mg/day. After 51 days, his liver dysfunction improved and he was discharged.

Original languageEnglish
Pages (from-to)2711-2717
Number of pages7
JournalInternal Medicine
Volume59
Issue number21
DOIs
Publication statusPublished - 01-11-2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Fingerprint

Dive into the research topics of 'Durvalumab-induced immune-related hepatitis in a patient with non-small cell lung cancer'. Together they form a unique fingerprint.

Cite this